BibTeX record: journals/appml/Abd-Allah10

download as .bib file

@article{DBLP:journals/appml/Abd-Allah10,
  author    = {M. Azab {Abd-Allah}},
  title     = {L-fuzzifying preproximity spaces and L-fuzzifying preuniform spaces.},
  journal   = {Appl. Math. Lett.},
  year      = {2010},
  volume    = {23},
  number    = {9},
  pages     = {1087--1094},
  url       = {http://dx.doi.org/10.1016/j.aml.2010.04.041},
  doi       = {10.1016/j.aml.2010.04.041},
  timestamp = {Wed, 03 Sep 2014 09:05:42 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/appml/Abd-Allah10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}